# SDR 97ZZZX3982

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCC2YR2
- System (JASC): 6111 · Propeller Blade Section
- Part: Pin Block
- Part number: 22171
- Condition: Broken
- Location: Blade Pin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE PIN BLOCK WAS FOUND BROKEN AFTER DISASSEMBLY FOR INSPECTION.  SUSPECT CAUSE:  IMPROPER USE OF BLADE PADDLES.
